| Model Number |
6260-9-240 |
| Medical Device Problem Code |
Corroded (1131)
| Health Effect - Clinical Code |
Ambulation or Postural Difficulties (2544)
| Date of Event |
09/21/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported by the patient's attorney that the patient underwent left total hip arthroplasty on (b)(6) 2008.She underwent revision surgery on (b)(6) 2021 and intraoperatively the surgeon noted "the taper was completely corroded ad whittled down to a pencil type shape.".
Additional Manufacturer Narrative
Reported event: an event regarding corrosion involving a lfit v40 cocr head that was mated with an accolade stem was reported.The event was not confirmed.Method & results: product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device was not returned.Clinician review: no medical records were received for review with a clinical consultant.Product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the lot referenced.Conclusion: the subject device has been identified to be within scope of nc and capa.Lot specific voluntary recall ra 2016-028 was initiated for the lfit v40 cocr heads within scope of nc and capa.The investigation revealed that only specific catalog numbers and specific lots are impacted by the regulatory action and that the affected lots were manufactured on or before march 4, 2011.The root cause analyses identified a process related anomaly as to the affected sizes and lots.The affected product has all been implanted and/or expired.No further investigation is required.